# SDR DL72S992591

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10617844
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK, FOUND SVL EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTS AND PACKS, ALL CHECK OK.
